# SDR AALA201809249028

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 24,457 hours, 12,917 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Position
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE BUSTLE WAS AJAR.  ATTACHED THE  SLIDE BUSTLE.
